Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 107, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 20, 2015, 9:54 PM MDT for Cherry County, Hooker County, Thomas County, Nebraska. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 20, 2015, 9:54 PM MDT (03:54 UTC)
- Expired
- Jun 20, 2015, 10:30 PM MDT
- In force
- 36 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cherry County, NE, Hooker County, NE, Thomas County, NE
The radar
The North Platte radar (KLNX), 35 km from the middle of the area, began a volume at 03:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.9 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 538 J/kg
- Mixed-layer CIN
- -341 J/kg
- Mixed-layer LCL
- 1907 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- -66 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.7
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 5:37 PM MDT, 4 hours 17 minutes earlier.
Area forecast discussion, Jun 20, 5:37 PM MDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 637 PM CDT SAT JUN 20 2015 .SYNOPSIS... ISSUED AT 314 PM CDT SAT JUN 20 2015 AT 20Z BROAD ZONAL FLOW WAS ESTABLISHED OVER MOST OF THE NORTHERN CONUS WITH SEVERAL EMBEDDED DIFFUSE SHORTWAVE TROUGHS NOTED ON WATER VAPOR IMAGERY. MAIN JET STREAK WAS POSITIONED JUST SOUTH OF THE US/CANADIAN BORDER ALONG THE NORTHERN TIER STATES. AT THE SURFACE A WEAK COLD FRONT HAD PUSHED SOUTH AND EAST OF THE CWA...WITH NORTHERLY WINDS AND CLEAR SKIES BEHIND THE FRONT. THE BOUNDARY DID LITTLE TO REDUCE LOCAL HUMIDITY LEVELS WITH DEWPOINTS STILL IN THE LOW TO MID 60S. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 314 PM CDT SAT JUN 20 2015 WEAK UPPER LEVEL PV MAX NOTED ON WATER VAPOR CROSSING THROUGH WY/MT. ISOLATED THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE THIS EVENING ON THE HIGH TERRAIN OF EASTERN WYOMING/NEBRASKA PANHANDLE/SW SOUTH DAKOTA...WHICH HAS BEEN CONSISTENTLY ADVERTISED IN MOST HI RES MODELS TODAY. THE CONVECTION THEN TRACKS EAST/SOUTHEAST ALONG THE NOSE OF A STRENGTHENING LLJ...AND INTO THE CWA AFTER 00Z. DEEP LAYER SHEAR AROUND 50 KTS AND STEEP MID-LEVEL LAPSE RATES WILL PROMOTE THE POTENTIAL FOR A FEW STRONG TO SEVERE STORMS...WITH DAMAGING WIND THE PRIMARY THREAT DUE TO DRY MID-LEVELS. THE BEST CHANCES FOR STORMS LOOKS TO REMAIN CONFINED TO NORTHWEST AND NORTH CENTRAL NEBRASKA...HOWEVER CANNOT RULE OUT A STORM OR TWO AS FAR SOUTH AS NORTH PLATTE IF THE LLJ CAN SUSTAIN THE THUNDERSTORM ACTIVITY. SURFACE HIGH PRESSURE MOVES EAST TOMORROW AND SOUTHERLY FLOW RETURNS TO THE AREA. THIS WILL SET THE STAGE FOR A WARMER AND QUITE HUMID DAY WITH HIGHS IN THE MID 80S TO MID 90S AND DEWPOINTS NEAR 70 IN SOME SPOTS. AIRMASS BECOMES VERY UNSTABLE BY THE MID TO LATE AFTERNOON HOURS...BUT REMAINS CAPPED WITH A STOUT EML FIRMLY IN PLACE THROUGH 00Z. ANY REMNANT OUTFLOW BOUNDARIES FROM CONVECTION TONIGHT WILL NEED TO BE CLOSELY ANALYZED TOMORROW. FOCUSED MOISTURE CONVERGENCE AND LIFT ALONG A BOUNDARY MAY BE ENOUGH TO BRING A SURFACE BASED AIR PARCEL TO THE LFC...HOWEVER LEFT POPS OUT FOR NOW DUE TO LOW FORECASTER CONFIDENCE. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 314 PM CDT SAT JUN 20 2015 OVERALL SYNOPTIC PATTERN UNDERGOES SIGNIFICANT CHANGES TWD THE END OF THE PERIOD WITH A MORE AMPLIFIED UPPER FLOW OF WHICH LONG RANGE MODELS AGREE PRIMARILY ON AND ENSEMBLES GIVE SUPPORT TO. THIS IS CHARACTERIZED BY A RIDGE AXIS ACROSS THE WEST WITH A LONG WAVE TROUGH IN THE EAST. THIS PUTS WESTERN AND NORTH CENTRAL NEBRASKA IN NWRLY FLOW ALOFT WHICH WILL KEEP THUNDERSTORM CHANCES IN THE FCST AS A FRONTAL BOUNDARY GETS SHOVED NORTH AND SOUTH DAILY DEPENDING ON THUNDERSTORM OUTFLOW. TEMPS ARE EXPECTED TO BE NEAR OR SLIGHTLY BELOW AVE FOR THIS TIME OF YEAR FROM WED ON TO THE END OF THE PERIOD. LOOKING CLOSER AT THE DETAILS BEGINNING SUNDAY NIGHT...AS MENTIONED ATMOSPHERE SUNDAY EVENING IS VERY UNSTABLE...BUT WARM AIR ALOFT LOOKS STRONG ENOUGH TO INHIBIT DEEP MOIST CONVECTION...UNLESS CONVERGENCE CAN FOCUS ON OUTFLOW BOUNDARIES FROM EXPECTED EARLIER CONVECTION. SIGNIFICANT PV ANOMALY PUSHES EWD ACROSS THE DAKOTAS AND DRAGS A LEAD SFC TROUGH AND ASSOCIATED COLD FRONT SEWD OVERNIGHT SUNDAY NIGHT...BUT LOW LEVEL CONVERGENCE IN THIS AREA IS WEAK. WITH SUCH AN UNSTABLE ATMOSPHERE IN PLACE ANY STORM THAT COULD BREAK THE CAP WOULD LIKELY BE SEVERE. FCST HAS CHANCES LIMITED TO NRN FRINGE OF NEB...THOUGH THIS WILL BE HEAVILY SCRUTINIZED AS NEWER DATA BECOMES AVAILABLE DUE TO THE HIGH LEVEL OF INSTABILITY. FRONT BECOMES STALLED ACROSS NRN KS MONDAY NIGHT AS SFC LOW PRESSURE TRACKS ACROSS THE SD/NEB BORDER. MONDAY WILL BE BREEZY BEHIND THE PASSAGE OF THE FRONT AND TEMPS SIGNIFICANTLY COOLER IN THE NORTHERN PART OF THE STATE. WITH THE FRONT STALLED SOUTH OF THE AREA TUESDAY...LOW LEVEL MOISTURE WILL POOL NORTH OF THE FRONT AND THE DEVELOPMENT OF STRATUS IS LOOKING MORE LIKELY. THIS WILL LEAD TO MAX TEMPS BELOW AVE. RETURN FLOW AROUND THE SFC HIGH THAT SETTLES IN WILL LEAD TO UPSLOPE FLOW IN THE PANHANDLE. MEANWHILE LOW LEVEL SRLY WINDS WILL INTERACT WITH THE FRONT TO DEVELOP THUNDERSTORMS ACROSS THE SRN PORTION OF THE STATE WHILE STORM CHANCES INCREASE IN THE PANHANDLE AS WELL AS THE NEXT UPPER SUPPORT MOVES IN. AS THE WRN STATES RIDGE BUILDS AND NW FLOW DEVELOPS ACROSS THE AREA FROM MID WEEK ON...THE MID LEVEL WARM TEMPS WHICH WILL HELP TO LIMIT CONVECTION SUNDAY AND MONDAY WILL COOL AND WITH SEVERAL SHORT WAVE TROUGHS ROUNDING THE WRN STATES RIDGE...MORE WIDESPREAD CONVECTION IS EXPECTED TO DEVELOP. THE BEST CONCENTRATION OF THUNDERSTORMS WILL BE IN THE VCNTY OF THE FRONTAL BOUNDARY...DEPENDING ON WHERE THAT SETS UP. DESPITE BEING IN AGREEMENT ON THE GENERAL DEVELOPMENT OF THE SYNOPTIC SCALE PATTERN...THERE ARE VAST DIFFERENCES IN THE SFC AND SMALLER SCALE FEATURES TO LIMIT CONFIDENCE IN PRECIP LOCATION AND DURATION. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 635 PM CDT SAT JUN 20 2015 THE SREF AND OTHER MODELS GENERATE STRATUS 09Z-15Z ACROSS WRN NEB ALONG OR NEAR HIGHWAY 61. VFR IS EXPECTED ALL AREAS THEREAFTER. THE STORMS ACROSS SD COULD DROP SOUTHEAST OVERNIGHT AND THE HRRR MODEL SUGGESTS SCATTERED COVERAGE FROM 03Z ONWARD...GENERALLY ALONG AND NORTH OF NEBRASKA 2. THIS STORM ACTIVITY SHOULD CLEAR THE FCST AREA BY 12Z. ISOLATED COVERAGE IS POSSIBLE NORTH OF INTERSTATE 80 TO HIGHWAY 2. NO STORM ACTIVITY IS EXPECTED SUNDAY BUT...IF ONE FORMS IN THE AFTERNOON IT WOULD BE SEVERE. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...MARTIN SHORT TERM...MARTIN LONG TERM...JWS AVIATION...CDC
Hazardous weather outlook, Jun 20, 2:34 PM MDT, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 334 PM CDT SAT JUN 20 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-212045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 334 PM CDT SAT JUN 20 2015 /234 PM MDT SAT JUN 20 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. FLOODING WILL CONTINUE ALONG THE SOUTH PLATTE AND PLATTE RIVERS...AS WELL AS THE NORTH PLATTE RIVER UPSTREAM OF LAKE MCCONAUGHY. SEE THE LATEST RIVER FLOOD STATEMENTS FOR MORE INFORMATION. SCATTERED THUNDERSTORMS WILL DEVELOP IN THE NEBRASKA PANHANDLE AND SOUTHWEST SOUTH DAKOTA THIS EVENING AND TRACK SOUTHEAST INTO THE AREA LATE THIS EVENING AND INTO THE EARLY OVERNIGHT HOURS. A FEW STRONG TO SEVERE STORMS CAPABLE OF A LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE...MAINLY IN NORTHWEST NEBRASKA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ISOLATED THUNDERSTORMS WILL BE POSSIBLE LATE SUNDAY EVENING INTO THE OVERNIGHT ACROSS NORTH CENTRAL NEBRASKA. A FEW STORMS MAY BECOME SEVERE...CAPABLE OF LARGE HAIL AND DAMAGING WINDS. DAILY THUNDERSTORM CHANCES ENTER THE FORECAST WEDNESDAY THROUGH THE END OF THE WEEK AS A FRONTAL BOUNDARY STALLS OVER THE AREA. SEVERE WEATHER IS POSSIBLE...HOWEVER THE EXTENT OF THE THREAT IS UNCLEAR AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MARTIN
In the hours before
Local storm report, Jun 20, 8:55 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
955 PM CDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM HAIL 35 SSW MERRIMAN 42.45N 101.96W
06/20/2015 E0.75 INCH CHERRY NE PUBLIC
&&
MOLDANLocal storm report, Jun 20, 8:56 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
956 PM CDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 3 E RUSHVILLE 42.71N 102.41W
06/20/2015 E1.75 INCH SHERIDAN NE FIRE DEPT/RESCUE
DELAYED REPORT...DAMAGE TO SIDING AND ROOF OF HOUSE.
&&
SJACOBSLocal storm report, Jun 20, 8:57 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
957 PM CDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM HAIL 19 NW CLINTON 42.95N 102.61W
06/20/2015 E1.75 INCH SHERIDAN NE PUBLIC
0852 PM TSTM WND GST 19 NW CLINTON 42.95N 102.61W
06/20/2015 E70.00 MPH SHERIDAN NE PUBLIC
PUBLIC ESTIMATED WIND GUST OF 70 MPH FOR A COUPLE OF
MINUTES.
0855 PM HAIL 12 WNW CLINTON 42.83N 102.57W
06/20/2015 E1.75 INCH SHERIDAN NE PUBLIC
0900 PM HAIL 3 E RUSHVILLE 42.71N 102.41W
06/20/2015 E1.75 INCH SHERIDAN NE FIRE DEPT/RESCUE
DELAYED REPORT...DAMAGE TO SIDING AND ROOF OF HOUSE.
0901 PM HAIL 5 WNW CLINTON 42.79N 102.44W
06/20/2015 E1.00 INCH SHERIDAN NE PUBLIC
0903 PM HAIL 6 N GORDON 42.89N 102.20W
06/20/2015 M1.00 INCH SHERIDAN NE CO-OP OBSERVER
VERY LITTLE WIND WITH THE HAIL.
0908 PM HAIL 4 ENE CLINTON 42.78N 102.28W
06/20/2015 E1.00 INCH SHERIDAN NE PUBLIC
0912 PM TSTM WND DMG 6 W CLINTON 42.76N 102.47W
06/20/2015 SHERIDAN NE TRAINED SPOTTER
TRAINED SPOTTER REPORTED 40-50 MPH WINDS. SEVERAL TREES
WERE BLOWN OVER.
0912 PM HAIL 6 W CLINTON 42.76N 102.47W
06/20/2015 E1.50 INCH SHERIDAN NE TRAINED SPOTTER
0926 PM HAIL 5 SSE CLINTON 42.69N 102.31W
06/20/2015 E1.00 INCH SHERIDAN NE PUBLIC
0926 PM HAIL 9 SSE CLINTON 42.64N 102.28W
06/20/2015 M1.75 INCH SHERIDAN NE PUBLIC
WINDS ON THE NORTH SIDE OF THE RESIDENTS WERE ALL BROKEN
OUT.
0926 PM TSTM WND GST 9 SSE CLINTON 42.64N 102.28W
06/20/2015 E60.00 MPH SHERIDAN NE PUBLIC
0935 PM HAIL 14 SSE CLINTON 42.57N 102.24W
06/20/2015 E1.75 INCH SHERIDAN NE PUBLIC
0935 PM HAIL 13 SE CLINTON 42.63N 102.17W
06/20/2015 M1.75 INCH SHERIDAN NE STORM CHASER
RELAYED VIA STORM CHASER
0947 PM HAIL 35 SSW MERRIMAN 42.45N 101.96W
06/20/2015 E0.75 INCH CHERRY NE PUBLIC
&&
MOLDANLocal storm report, Jun 20, 8:58 PM MDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
958 PM CDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM HAIL 19 NW CLINTON 42.95N 102.61W
06/20/2015 E1.75 INCH SHERIDAN NE PUBLIC
0852 PM TSTM WND GST 19 NW CLINTON 42.95N 102.61W
06/20/2015 E70.00 MPH SHERIDAN NE PUBLIC
PUBLIC ESTIMATED WIND GUST OF 70 MPH FOR A COUPLE OF
MINUTES.
0855 PM HAIL 12 WNW CLINTON 42.83N 102.57W
06/20/2015 E1.75 INCH SHERIDAN NE PUBLIC
0900 PM HAIL 3 E RUSHVILLE 42.71N 102.41W
06/20/2015 E1.75 INCH SHERIDAN NE FIRE DEPT/RESCUE
DELAYED REPORT...DAMAGE TO SIDING AND ROOF OF HOUSE.
0901 PM HAIL 5 WNW CLINTON 42.79N 102.44W
06/20/2015 E1.00 INCH SHERIDAN NE PUBLIC
0903 PM HAIL 6 N GORDON 42.89N 102.20W
06/20/2015 M1.00 INCH SHERIDAN NE CO-OP OBSERVER
VERY LITTLE WIND WITH THE HAIL.
0908 PM HAIL 4 ENE CLINTON 42.78N 102.28W
06/20/2015 E1.00 INCH SHERIDAN NE PUBLIC
0912 PM TSTM WND DMG 6 W CLINTON 42.76N 102.47W
06/20/2015 SHERIDAN NE TRAINED SPOTTER
TRAINED SPOTTER REPORTED 40-50 MPH WINDS. SEVERAL TREES
WERE BLOWN OVER.
0912 PM HAIL 6 W CLINTON 42.76N 102.47W
06/20/2015 E1.50 INCH SHERIDAN NE TRAINED SPOTTER
0926 PM HAIL 5 SSE CLINTON 42.69N 102.31W
06/20/2015 E1.00 INCH SHERIDAN NE PUBLIC
0926 PM TSTM WND GST 9 SSE CLINTON 42.64N 102.28W
06/20/2015 E60.00 MPH SHERIDAN NE PUBLIC
0926 PM HAIL 9 SSE CLINTON 42.64N 102.28W
06/20/2015 M1.75 INCH SHERIDAN NE PUBLIC
WINDS ON THE NORTH SIDE OF THE RESIDENTS WERE ALL BROKEN
OUT.
0935 PM HAIL 13 SE CLINTON 42.63N 102.17W
06/20/2015 M1.75 INCH SHERIDAN NE STORM CHASER
RELAYED VIA STORM CHASER
0935 PM HAIL 14 SSE CLINTON 42.57N 102.24W
06/20/2015 E1.75 INCH SHERIDAN NE PUBLIC
0947 PM HAIL 35 SSW MERRIMAN 42.45N 101.96W
06/20/2015 E0.75 INCH CHERRY NE PUBLIC
&&
MOLDANLocal storm report, Jun 20, 9:08 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1008 PM CDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 PM HAIL 35 SW MERRIMAN 42.56N 102.19W
06/20/2015 E1.00 INCH SHERIDAN NE PUBLIC
&&
MOLDANLocal storm report, Jun 20, 9:21 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1021 PM CDT SAT JUN 20 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL 20 NNE HYANNIS 42.27N 101.61W
06/20/2015 E1.00 INCH CHERRY NE PUBLIC
&&
MOLDANThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:22 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 38 min |
| Jun 20, 7:58 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 32 min |
| Jun 20, 8:29 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 46 min |
| Jun 20, 9:10 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 50 min |
| Jun 21, 12:39 AM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 66 min |
| Jun 21, 1:45 AM MDT | Severe Thunderstorm Warning | LBF | Cherry | 45 min |
| Jun 21, 2:01 AM MDT | Severe Thunderstorm Warning | LBF | Cherry | 29 min |
| Jun 21, 2:41 AM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 49 min |
| Jun 21, 3:30 AM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 45 min |
| Jun 21, 5:01 AM MDT | Severe Thunderstorm Warning | LBF | Hooker | 29 min |
| Jun 21, 5:45 AM MDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Hooker, Keith, McPherson | 45 min |
| Jun 21, 6:29 AM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, Lincoln, McPherson | 46 min |
| Jun 21, 7:09 AM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln | 51 min |
| Jun 21, 7:39 AM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln | 51 min |
| Jun 21, 8:17 AM MDT | Severe Thunderstorm Warning | LBF | Frontier | 28 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.